Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Addicted to masturbation, pain in chest, nerves. Remedy to get rid of it?

i am boy of 19 year of age. i am addicted of masturbation. i use it once each day. after using it i feel pain in my chest and nerves. is it because of masturbation? is using masturbation really bad for health. if it is, then please suggest me some meditations, or exercises or any other suggestion to get rid of it. after using it i also feel embarressed. please help me.
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Just to reassure and psycho educate you I want to tell you that masturbation is a healthy practice. It is not at all harmful to health. It is practiced by most of humans in their reproductive age. But excess of every thing is harmful. Once per day is normal and not harmful. The chest pain and pain in nerves you are having after masturbation is only because of Psychological stress. Its all in head and don't think about this thing again and again. Don't feel guilty of masturbation its normal. To divert your attention you can try meditation, yoga or relaxation exercises.

Dr. Seikhoo Bishnoi, MD
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor